It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board

  • Have had 4 Venofer infusions- horrible pain in legs and feet?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-27-2010, 03:36 PM   #1
    fishinpanic
    Newbie
    (female)
     
    fishinpanic's Avatar
     
    Join Date: Feb 2010
    Posts: 3
    fishinpanic HB User
    Question Have had 4 Venofer infusions- horrible pain in legs and feet?

    I've had 4 infusions in the last 5 weeks. My iron level is back to "normal" according to a message I got from my doctor. I am not feeling more energy and am experiencing horrible leg pain, pain in my feet and general body aches. Does anyone know why this could be happening? It's been a week since the last infusion. My feet feel crampy and are painful to walk on and my legs feel like they are in constant spasms and pain. I am taking vicodin 5/500 for the pain and it barely works. Has anyone else experienced this? I have to fly in five days and attend a wedding and I'm scared.

     
    Sponsors Lightbulb
       
    Old 03-11-2010, 10:15 PM   #2
    hamstachick
    Member
    (female)
     
    hamstachick's Avatar
     
    Join Date: Jul 2007
    Location: midwest
    Posts: 95
    hamstachick HB User
    Re: Have had 4 Venofer infusions- horrible pain in legs and feet?

    Quote:
    Originally Posted by fishinpanic View Post
    I've had 4 infusions in the last 5 weeks. My iron level is back to "normal" according to a message I got from my doctor. I am not feeling more energy and am experiencing horrible leg pain, pain in my feet and general body aches. Does anyone know why this could be happening? It's been a week since the last infusion. My feet feel crampy and are painful to walk on and my legs feel like they are in constant spasms and pain. I am taking vicodin 5/500 for the pain and it barely works. Has anyone else experienced this? I have to fly in five days and attend a wedding and I'm scared.


    Was just wondering how you were doing? If you figured out anything? I have had leg aches since an hour before my period in January and it scares me too! I don't understand what could cause it. I also have crampy feet. Anyone have an idea of this? It's scary and hurts.
    __________________
    OCD
    Agoraphobia
    Panic disorder
    Health Obsessed
    Separation anxiety
    Generalized anxiety disorder
    ~~*~BE HERE NOW~*~~
    ~~*~NAMASTE~*~~

     
    Old 03-15-2010, 01:27 PM   #3
    fishinpanic
    Newbie
    (female)
     
    fishinpanic's Avatar
     
    Join Date: Feb 2010
    Posts: 3
    fishinpanic HB User
    Re: Have had 4 Venofer infusions- horrible pain in legs and feet?

    Quote:
    Originally Posted by hamstachick View Post
    Was just wondering how you were doing? If you figured out anything? I have had leg aches since an hour before my period in January and it scares me too! I don't understand what could cause it. I also have crampy feet. Anyone have an idea of this? It's scary and hurts.
    I had my last infusion Friday. I am still having excruciating leg pain and crampy feet. It never completely went away after the infusion prior to this, so I am quite worried. I think I have an overload of iron but have not been able to get an answer from my doctor as to why it still hurts so bad. (That and I think she thinks I'm seeking pain pills and exaggerating) This is all very frustrating, I have been almost completely bedridden since Friday. I have a friend coming in Thursday for a visit so hoping to be better by then!

     
    Old 04-19-2010, 11:25 AM   #4
    ninacherry
    Newbie
    (female)
     
    ninacherry's Avatar
     
    Join Date: Apr 2010
    Posts: 1
    ninacherry HB User
    Re: Have had 4 Venofer infusions- horrible pain in legs and feet?

    I had the same experience last month. When I questioned the nurses at the hospital, they all looked at me as if I were crazy! I was extremely worried for the first 2 weeks. However, the pain did eventually go away. I hope you feel better before your flight

     
    Old 04-19-2010, 11:35 AM   #5
    fishinpanic
    Newbie
    (female)
     
    fishinpanic's Avatar
     
    Join Date: Feb 2010
    Posts: 3
    fishinpanic HB User
    Re: Have had 4 Venofer infusions- horrible pain in legs and feet?

    I'm all through with my infusions- hopefully for good. The pain went away, but now I'm sick like I was before my infusions so who knows what is going on. Having low grade fevers (99-100, normally I run 97 or so), chills, bad body aches and headaches. Anyone experience similar? I think I have another condition as well but my drs have not found it yet.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    My First Venofer Infusion - Post Infusion j0j0quan Anemia 3 07-16-2009 06:01 PM
    How long for Venofer to raise ferritin? BE 123 Anemia 1 05-19-2009 07:03 AM
    Venofer IV infusion ?s conansmom Anemia 7 05-07-2009 10:35 AM
    Concerned about IV Venofer after reactions to other IV iron Kiwilily Anemia 7 05-24-2008 09:59 AM
    Iron Infusions ECM20 Anemia 7 03-28-2008 10:56 AM
    Venofer side effects cookinwithlisa Anemia 1 11-30-2007 08:08 AM
    cost of venofer therapy? mom_2_2 Anemia 3 07-11-2007 10:08 AM
    1st Infed infusion tomorrow and have some questions gizmosmom13 Anemia 13 06-16-2007 06:30 PM
    Infusions fjones1 Anemia 20 04-20-2007 07:06 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:32 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!